# SDR 03229430

- Difficulty date: August 17, 2003
- Submitted: August 19, 2003
- Operation: Air carrier
- Aircraft: N430FJ
- Make and model: Dorner DO328300
- Aircraft serial: 3209
- Aircraft time: 3,291 hours, 3,570 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Control Panel
- Part number: 221262183
- Part serial: 0105
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PREFLIGHT INSPECTION THE CREW DISCOVERED THE EMERGENCY LIGHTS WOULD NOT TURN ON.  MAINTENANCE PERSONNEL REMOVED AND REPLACED THE FLIGHT ATTENDANT LIGHTING PANEL.  A SATISFACTORY OPERATIONAL CHECK WAS PERFORMED AND AIRCRAFT WAS RELEASED FOR CONTINUED SERVICE.
